# SDR USAAD97014

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 5,710 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1706 - PIT-PWM - DURING CRUISE AT FL 370, OUTER PANE OF CAPTAINS WINDSHIELD SHATTERED.  DIVERTED TO PHL.  REPLACED CAPTAINS WINDSHIELD.  (M)
